The stochastic bottleneck linear programming problem
I. Stancu-Minasian,
Ricardo Caballero (),
Emilio Cerdá and
M. Muñoz
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 1999, vol. 7, issue 1, 123-143
Keywords: Stochastic Programming; Mimimum-risk approach; Bottleneck problems; Spanning trees; 90C08; 90C15; 90C90 (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02564715 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:7:y:1999:i:1:p:123-143
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/BF02564715
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().